# SDR DALA2023013000735

- Difficulty date: January 17, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 30-34 S43l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 - CORROSION STRINGER 43L LOCATED BETWEEN FR30 TO FR34 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: EVALUATED REWORKED AREA STRINGER 43L LOCATED BETWEEN FR30 TO FR34 IN FWD CARGO COMPARTMENT AND FOUND WITHIN LIMITS AS PER A319SRM 53-21-13. (2587126)
